MAUDE Adverse Event Report: MEDIVATORS RAPICIDE OPA-28; HIGH LEVEL DISINFECTANT

MEDIVATORS RAPICIDE OPA-28; HIGH LEVEL DISINFECTANT
Model Number ML02-0127
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 12/06/2016
Additional Manufacturer Narrative
Medivators distributor received a call from facility faculty member who reported exposure to rapicide opa-28.They indicated that the facility had a 4 gallon spill, where this faculty member spent 4 hours working in a relatively small area to clean up the spill.The exposure symptoms reported include eyes burning and throat/inhalation conditions related to the extended exposure time.They stated that they were wearing ppe including a mask, but not a respirator.They reported this event to their manager and they referred to the sds on file.Medivators ra followed up and it was reported that no additional medical attention was sought.It was not reported how the spill occured.This complaint will continue to be maintained in medivators complaint system.
 
Event or Problem Description
The case states that a faculty member experienced burning eyes and throat, and respiratory inhalation exposure symptoms while cleaning up a rapicide opa high level disinfectant spill.

Brand Name
RAPICIDE OPA-28
Common Device Name
HIGH LEVEL DISINFECTANT
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key6220197
Report Number2150060-2017-00001
Device Sequence Number709803
Product Code MED
UDI-Device Identifier00677964054266
UDI-Public00677964054266
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K120306
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 01/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberML02-0127
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2016
Initial Report FDA Received Date01/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1